# SDR QXEA2024111800277

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 16,885 hours, 11,541 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Knob
- Part number: 426000186
- Part serial: 260484
- Condition: Loose
- Location: Zone 200
- Part time: 2,554 hours, 1,978 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOBRAKE KNOB WON'T STAY IN RTO POSITION (AUTOBRAKE SYSTEM - DEACTIVATED). REMOVED FROM SERVICE. C/W E175 FIM TASK 32-41-00-810-810-A STEP 7. L. (2). REMOVED AND REPLACED THRUST CONTROL QUADRANT ASSY REF E175 AMM TASK 76-11-01-000-801-A AND 76-11-01-400-801-A. OPS CHECK GOOD. PERFORMED MAIN BRAKE AUTO-BRAKE SYSTEM FUNCTIONAL TEST REF E175 AMM TASK 32-41-02-720-801-A. OPS CHECK GOOD. RETURNED TO SERVICE.
